Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
vancouver

does your face get bigger while on accutane?

Recommended Posts

hi guys;

i am currently taking accutane for a month and my acne is improving, however, people around me said that my face gets bigger. Does anyone here experience the same while on accutane?

Share this post


Link to post
Share on other sites
Guest Craigems

NO, only prednisone as far as i know makes your face a lil chubbier.

Accutane doesnt make ur face fatter / bigger. In fact might make ur face lil smaller coz of the low cholesterol diet you should be on otherwise nah.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×